# SDR 98FDEA00581

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Engine: Pwa JT8D17
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: T
- Precautionary procedure: A, E

## Discrepancy

AT ROTATION, HEARD LOUD POP FROM RT SIDE OF A/C.  ENG NR 3 HAD ROLL BACK TO EPR, OF 1.80, N1=80 PERCENT, EGT=500 DEG CELSIUS, N2=80 PERCENT, FUEL FLOW=5,000 LBS.  ENG NR 1 AND NR 2 IND NORM PWR, CONT T/O AND CLIMBOUT.  ACCOMPLISHED ENG FAIL/SEVERE DAMAGE CKLIST.  SHUTDOWN ENG, RETURNED TO IND AND LANDED.  *S/D*  REMOVED AND REPLACED NR 3 ENG PER FEDEX WORK CARD NR 70T0001-03.  PERFORM ENG CK PER CHAPTER NR 72-00, AND JET RUN HANDBOOK NR 3 ENG OPER CK NORM.
